MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S3 LOW LEVEL II SENSOR; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S3 LOW LEVEL II SENSOR; MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Model Number 23-27-40
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s3 low level ii sensor.The incident occurred in (b)(6).(b)(4).Additional investigation of the level sensor was not possible as it was scrapped by the customer.At this time, it is unknown exactly what was "defective" on the level sensor.A replacement level sensor has been provided and no further issues have been reported.As an investigation could not be performed, a root cause could not be determined.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device discarded by customer.
 
Event or Problem Description
Livanova (b)(4) received a report that the s3 low level ii sensor was found to be "defective" during priming.There was no patient involvement.

Brand Name
S3 LOW LEVEL II SENSOR
Common Device Name
MONITOR AND/OR CONTROL, LEVEL SENSING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key6812030
Report Number9611109-2017-00653
Device Sequence Number13701083
Product Code DTW
UDI-Device Identifier04033817900610
UDI-Public010403381790061011151103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955152
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-27-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1